MathSciNet Relay Station
MathSciNet bibliographic data
MR2869035 (2012m:65412) 65N30 (65N15 65N50)
Demlow, A.; Leykekhman, D.; Schatz, A. H.; Wahlbin, L. B. Best approximation property in the $W\sp {1}\sb {\infty}$ norm for finite element methods on graded meshes. Math. Comp. 81 (2012), no. 278, 743–764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement